# SDR DXTA2021110851480

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 13,193 hours, 8,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 691134173
- Part serial: NA
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR TELESCOPING ROD: FORWARD ROD DISCONNECTED FROM FORWARD DOOR FRAME. 
***CORRECTIVE ACTION*** REMOVED AND REPLACED FWD SUPPORT STRUT ASSEMBLY, SNAP RING AND KEYWAY. OPS CHECKS GOOD. REF CE-680 AMM 52-10-30
